Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on an example of R. A. Johnson


Author: George R. Sell
Journal: Proc. Amer. Math. Soc. 82 (1981), 206-208
MSC: Primary 34C28; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1981-0609652-2
MathSciNet review: 609652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [3] Johnson constructs an example of a second-order linear differential equation with almost periodic coefficients and with an almost automorphic behavior which we describe as Property J. In this paper we give a necessary and sufficient condition that a second order linear differential equation has Property J.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C28, 54H20

Retrieve articles in all journals with MSC: 34C28, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0609652-2
Keywords: Almost automorphic, almost periodic, linear differential equations
Article copyright: © Copyright 1981 American Mathematical Society